MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number A1129
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Investigation summary received one (1) used list# a1129 smallbore pressure infusion ext set w/remv microclave® clear, clamp, nanoclave® t-connector (purple ring), rotating luer.As received, the a crack was visible down the side of the female luer as it was attached to the microclave.The set was tested as per specification and leaking from the crack on the female luer was confirmed.A dhr lot and relevant commodities were reviewed, the following discrepancy was identified: exception type: ncmr lot#: 13873977, 13645808, 5775140 discrepancy: "during visuals inspection on molding qa found broken insert on cavity a54.After bracketing totes 23-28 were affected." " a2 quality found cuts in silicone on inner diameter of plug in start up of lot # 13667981" "during routine molding visual inspection, mqa inspector found loose debris.Bags 4-8 are affected.Bags 1-3 are also affected." the complaint of leaking and breakage can be confirmed.The probable cause of the crack is unknown.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, clamp, nanoclave® t-connector (purple ring), rotating luer that experienced breakage and leakage.This is report 1 of 2.It was stated in the report that once of my customers is experiencing leaking and injection ports are breaking; dr.Stated that the t-connector the patient came with from the cicu was broken.The replacement also broke, this time it¿s the injection port closest to the hub connected to the piv that broke.There was patient involvement, and no patient were harmed but there was a delay in therapy.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21334652
Report Number9617594-2025-00237
Device Sequence Number3826102
Product Code FPA
UDI-Device Identifier00887709068193
UDI-Public(01)00887709068193(17)290601(10)14049374
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1129
Device Lot Number14049374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown